# SDR UALA2011082204452

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 50,232 hours, 5,992 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EELS VERY DIM SEAT ROWS 33 THRU 43 LEFT.  REPLACED FLOOR EMERGENCY LIGHT BATTERY PACK.  CHECKS NORMAL.
